# SDR ASAA2022060938944

- Difficulty date: June 9, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA 986 FLOORBEAM CORRODED IN MULTIPLE AREAS. MARKED IN RED. GROUNDED - YES. FLOORBEAM HAS MORE THAN 50% MATERIAL LOSS.OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1.REMOVED DAMAGED UPPER CHORDS AND REPAIRED WITH FLOORBEAM REPAIR IAW B737-800 SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 1.
